# SDR 20000713SH010

- Difficulty date: February 22, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N1970B
- Make and model: Luscom 8A
- Aircraft serial: 6397
- Engine: Cont C908F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Casting
- Part number: SA10200A1
- Condition: Leaking
- Location: Engine
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OIL WAS FOUND LEAKING NEAR BOTTOM OF ROCKER COVERS.  THE LEAK WAS TRACKED TO THE CASTING LINE BETWEEN THE VALVE GUIDES IN THE FIN AREA.  LOCATION OF THE PROBLEM IS THE SAME ON ALL 4 CYLINDERS.  LEAK SEEMED TO BE CAUSED BY POROSITY IN CASTING LINE.    (X)
